MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT150
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Capsular Bag Tear (2639); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between 10/30/2019 and 11/22/2019.Reporter email address unknown, information not provided.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) implanted into the patients left eye was slightly off-center and that there was a capsule tear.The iol was explanted and replaced with a non-johnson and johnson iol.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: section d10: device available for evaluation: yes.Section d10: returned to manufacturer on: 1/7/2020.Section h3: device returned to manufacturer: yes.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : placeholder.
 
Additional Manufacturer Narrative
Additional information: a visual inspection of the complaint product was returned.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.It was observed that there are scratches on the posterior side of the optic body.No other anomalies were identified.Investigation of the return sample and the condition of the return sample do not suggest the damage was introduced during manufacturing.The complaint cannot be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4), and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9560037
Report Number9614546-2020-00009
Device Sequence Number11377879
Product Code POE
UDI-Device Identifier05050474605244
UDI-Public(01)05050474605244(17)230704
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2023
Device Model NumberZXT150
Device Catalogue NumberZXT150U220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer01/09/2020
02/04/2020
10/25/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date01/31/2020
02/25/2020
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005